# SDR ASOA201707181780

- Difficulty date: July 18, 2017
- Submitted: July 22, 2017
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15186
- Aircraft time: 22,261 hours, 15,395 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Striker
- Part number: SH670341268
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR WILL NOT CLOSE. REMOVED AND REPLACED DAMAGED FWD SEAL STRIKER ON CENTER CARGO AFT DOOR IAW SRM 51-42-06 AND SRM 51-41-02, OPS CHECK GOOD, A/C OK FOR SERVICE.
